free from psychiatric drugs!
<p>Have you ever vistied a pyschiatrist that didn't prescribe you something on your way out the door? No matter what we go to them for, we always walk out with pills....it makes one wonder. Do they take the time to write up a lab report to test for certain things in our blood: low/high blood sugar, vitamin deficiencies, serotonin levels, heavy metal toxicity? No. In the least, do they take our blood pressure, weigh us? No. Do they try to treat us using alternative methods first? No. How about Omega 3 for depression, how about L-theanine for anxiety and insomnia, how about DGL for stomach ailments? No, No, No. They hear your story, ask you a few questions and they start you down a path of drug dependency. After hearing my story, the pyschiatrist put me on one of the strongest most dangerous pysch drugs you can put someone on and when I asked him what side effects the drug had he said that it may cause mild constipation, inability to sweat, and drowsiness.
He prescrbed me Geodon.....GEODON....at the time I trusted doctors and didn't think twice about doing my own research. After all, he had graduated from Harvard, how could I question his knowledge and expertise......I wished that I had. Some of the risks of taking Geodon is that you could acquire neurological complications such as tardive dyskenesia, dystonia, muscle weakness, tremors and twitches. The really scary part is that the longer you are on the drug the higher the risk of you getting one or more of these disorders. Some disorders such as tardive dyskenesia can be permanent. In my opinion, the risks far out weigh the benefits.
This was my story; Two years after the 9/11 attacks there were threats of terrorists bombing metro stations. My husband took the metro to work everyday. I began to worry myself sick thinking that he was going to die one day going to or coming from work. I couldn't sleep at night and I would cry all day. What does the pyschiatrist do? He gives me Geodon and that is when the real nightmare began.
A few weeks into this "drug therapy" I started feeling strange sensations in my stomach. This may sound bizarre but it was as if I felt sad in my stomach. Also, I would be taking a shower in the morning before work and I'd feel as though my whole body were melting into the ground. There were times when I had to call in sick and sleep it off. About 3 1/2 months into the "drug therapy" I got, what I thought, was a severe stomach virus that landed me in the hospital. It was the Geodon. Seven months into the "drug therapy" I was so severely depressed that I quit my job on the spot. I couldn't function,
The doctors won't tell you that it's the drugs because they have a unspoken agreement to cover each other's behinds. Very rarely, if ever, will you get a doctor to admit that it was the drugs that caused anything. The latest fad in psychiatry is "layering" your drugs. I was on 5 different drugs at one point and was going on a downward spiral. I had worse depression and anxiety on these drugs than when I was off these drugs. I went to doctor after doctor complaining of stomach pain, muscle twitches and spasms, insomnia, panic attack, severe anxiety, etc...went through any and every test you could imagine....the results.....negative.
As time went on I began to experience muscle weakness, I had trouble swallowing, and it felt as though electrical currents were running through my entire body,not to mention severe pain in my stomach and ribs. My husband would witness my pain and suffering on a daily basis and finally made me go back to see the pyschiatrist that I was seeing at them time. Do you know what her advice was? You guessed it.....more drugs. My primary care physician told me that I needed to accept that I'd probably be on drugs for the rest of my life. At the time she said that someone she knew was on 7 different drugs and "was doing just fine". Finally, I had enough. I sought the help of an alternative doctor who gave me natural supplements as I was withdrawing from the pych meds. Withdrawal was not fun...it was probably one of the most painful things I ever had to do in my life but I'm so glad I did it. I have been free from Geodon for one year and completely drug free for five months. I decided to trust in myself, do my own research, and heal myself.
I take 600mg of Omega 3 (NOT fish oil based), 400mg of L-theanine, and DGL for stomach acid and reflux. As each day passes I get better and better and I'm even taking less of the natual stuff than I used to. My advice to you......start researching to see what natural supplements you can take to help wean you off your drugs (stay away from the herbs). Let some time pass (2-4 weeks) to allow the supplements to build in your system. Then, slowly get off your drugs. Don't be afraid of what might happen. I was scared sh--less that I would become severely depressed again, but it never happened. Don't get me wrong, the first few weeks of withdrawal from any drug could potentially be very upsetting but you need to be strong and DO IT.
Oh, and I visited my primary care physician two months ago. She was shocked to see how well I was doing. And as for the person who was doing so well on seven drugs.......he quit his job, can't function, is severely depressed, and as an added bonus, he is starting to hear voices.
I hope this helped!</p>